# SDR SIMA20150402008

- Difficulty date: April 2, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- Aircraft time: 27,944 hours, 23,527 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE EPSU 3.  R & R EMER EPSU 3 IAW MNTC WC 33-700-19.
